This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have GAD with depression. I am currently taking 25mg of Lexapro and .50 mg of Xanax a day and have been for over a year. My sex drive has taken a nosedive. I am very active and normally very thin, however I have gained 20 pounds and can not lose the weight. I eat around 1500 calories a day and exercise regularly so my doctor is switching me over to Effexor and Xanax. What are your experiences with Effexor and weight gain & sexual side effects? What are your experiences with Cymbalta and weight gain & sexual side effects? Which drug do you see the best results with?
Thanks so much,
Better Than Before!
Ask your doctor to consider the old classic, Prozac. All of the others are about the same in regard to weight gain and sexual side effects. It's impossible to predict which ones will or will not create the side effects. Prozac has the best record.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.